# SDR DL72S020588

- Difficulty date: May 23, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- Aircraft time: 68,806 hours, 51,850 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420406
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE BONDED SKIN ASSY AND UNDERLYING BEARSTRAP OF THE LOWER HINGE CUTOUT OF THE L1 DOOR CUTOUT.  THE CRACK WAS ROUTED OUT OF THE SKIN AND THE BEARSTRAP.  THE CUTOUT WAS REPAIRED WITH TWO EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 383225-14, REV A.
